# SDR 98ZZZX2788

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5027P
- Make and model: Hughes 369D
- Aircraft serial: 611002D
- Engine: Allsn 250C20B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3865005
- Condition: Stripped
- Location: Fuel System
- Part time: 2,900 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THREADS STRIPPED ON PUMP LOW PRESSURE VALVE.  REMOVED FROM AIRCRAFT AND SENT FOR REPAIR.
